Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 81, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Oct 8, 2011, 3:23 AM PDT. It took effect at Oct 8, 2011, 3:00 PM PDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2011, 3:23 AM PDT (10:23 UTC)
- In effect from
- Oct 8, 2011, 3:00 PM PDT
- Expired
- Oct 10, 2011, 3:00 PM PDT
- In force
- 48 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
765 WHUS76 KEKA 081023 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 323 AM PDT SAT OCT 8 2011 PZZ475-081830- /O.CAN.KEKA.SC.Y.0080.000000T0000Z-111008T1100Z/ /O.NEW.KEKA.SC.Y.0081.111009T0400Z-111010T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 323 AM PDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT MONDAY... ...SMALL CRAFT ADVISORY FOR EARLY THIS MORNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PDT MONDAY. THE SMALL CRAFT ADVISORY FOR EARLY THIS MORNING HAS BEEN CANCELLED. * WINDS...N WINDS WILL INCREASE TO 15 TO 25 KT THIS EVENING AND WILL CONTINUE THROUGH SUNDAY NIGHT. * SEAS...NW SWELL OF 9 TO 11 FT WITH A PERIOD OF 13 SECONDS WILL DEVELOP BY SUNDAY AFTERNOON...CONTINUING TO BUILD TO 12 FT SUNDAY NIGHT BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-081830- /O.NEW.KEKA.SC.Y.0081.111009T2200Z-111010T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 323 AM PDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SUNDAY TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM SUNDAY TO 3 AM PDT MONDAY. * SEAS...NW SWELL WILL BUILD TO 12 FT WITH A PERIOD OF 13 SECONDS SUNDAY AFTERNOON. SWELL WILL SUBSIDE BY EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
11 follow-up statements
502 WHUS76 KEKA 081554 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 854 AM PDT SAT OCT 8 2011 PZZ475-090000- /O.EXT.KEKA.SC.Y.0081.111008T2200Z-111010T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 854 AM PDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY. * WINDS...N WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND WILL CONTINUE THROUGH SUNDAY NIGHT. * SEAS...NW SWELL OF 9 TO 11 FT WITH A PERIOD OF 13 SECONDS WILL DEVELOP BY SUNDAY AFTERNOON...CONTINUING TO BUILD TO 12 FT SUNDAY NIGHT BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-090000- /O.CON.KEKA.SC.Y.0081.111009T2200Z-111010T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 854 AM PDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 3 AM PDT MONDAY. * SEAS...NW SWELL WILL BUILD TO 12 FT WITH A PERIOD OF 13 SECONDS SUNDAY AFTERNOON. SWELL WILL SUBSIDE BY EARLY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
521 WHUS76 KEKA 082104 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 204 PM PDT SAT OCT 8 2011 ...LARGE LONG PERIOD NW WAVES EXPECTED TUE AFTERNOON INTO THU... .POST FRONT WAVES FROM A SYSTEM MOVING INTO CANADA WILL REACH THE WATERS OF NW CALIFORNIA BY SUN AFTERNOON. THIS WAVE TRAIN WILL SUBSIDE BY MON AFTERNOON. A HURRICANE FORCE LOW OVER THE N PACIFIC IS GENERATING LARGE WAVES THAT WILL REACH THE NW CALIFORNIA WATERS BY TUE EVENING. EXPECT QUICKLY BUILDING SEAS TUE AFTERNOON INTO WED WITH HEIGHT UP TO 19 FT AND PERIODS OF 18 SECONDS. PZZ455-091000- /O.EXA.KEKA.SC.Y.0081.111009T2200Z-111010T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 204 PM PDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SUNDAY TO 3 AM MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM SUNDAY TO 3 AM MONDAY. * WAVES...NW WAVES WILL BUILD TO 8 TO 10 FT AT 13 SECONDS SUNDAY AFTERNOON. THIS WAVE TRAIN WILL SUBSIDE MON AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-091000- /O.CON.KEKA.SC.Y.0081.111008T2200Z-111010T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 204 PM PDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM MONDAY. * WINDS...N WINDS OF 15 TO 25 KT WILL CONTINUE INTO SUNDAY EVENING THEN DIMINISH. * SEAS...NW WAVES WILL BUILD TO 9 TO 11 FT AT 13 SECONDS SUNDAY AFTERNOON. THIS WAVE TRAIN WILL SUBSIDE MON AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-091000- /O.CON.KEKA.SC.Y.0081.111009T2200Z-111010T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 204 PM PDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 3 AM MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 3 AM MONDAY. * WAVES...NW WAVES WILL BUILD TO 10 TO 11 FT AT 13 SECONDS SUNDAY AFTERNOON. THIS WAVE TRAIN WILL SUBSIDE MON AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
634 WHUS76 KEKA 090350 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 850 PM PDT SAT OCT 8 2011 ...LARGE LONG PERIOD NW WAVES EXPECTED TUE AFTERNOON INTO THU... .POST FRONT WAVES FROM A SYSTEM MOVING INTO CANADA WILL REACH THE WATERS OF NW CALIFORNIA BY SUN AFTERNOON. THIS WAVE TRAIN WILL SUBSIDE BY MON AFTERNOON. A HURRICANE FORCE LOW OVER THE N PACIFIC IS GENERATING LARGE WAVES THAT WILL REACH THE NW CALIFORNIA WATERS BY TUE EVENING. EXPECT QUICKLY BUILDING SEAS TUE AFTERNOON INTO WED WITH HEIGHT UP TO 19 FT AND PERIODS OF 18 SECONDS. PZZ475-091200- /O.CON.KEKA.SC.Y.0081.000000T0000Z-111010T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 850 PM PDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS...N WINDS OF 10 TO 20 KT WITH GUSTS TO 25 KT WILL CONTINUE INTO SUNDAY EVENING THEN DIMINISH. * SEAS...NW WAVES WILL BUILD TO 9 TO 11 FT AT 13 SECONDS SUNDAY AFTERNOON. THIS WAVE TRAIN WILL SUBSIDE MON AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-470-091200- /O.CON.KEKA.SC.Y.0081.111009T2200Z-111010T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 850 PM PDT SAT OCT 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM SUNDAY TO 3 AM PDT MONDAY. * WAVES...NW WAVES WILL BUILD TO 10 TO 11 FT AT 13 SECONDS SUNDAY AFTERNOON. THIS WAVE TRAIN WILL SUBSIDE MON AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
768 WHUS76 KEKA 091016 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 316 AM PDT SUN OCT 9 2011 ...LARGE LONG PERIOD NW SWELL EXPECTED TUE AFTERNOON INTO THU... A HURRICANE FORCE LOW OVER THE NORTH PACIFIC IS GENERATING A LARGE NORTHWEST SWELL THAT WILL REACH THE NORTHWEST CALIFORNIA WATERS BY TUESDAY EVENING. EXPECT QUICKLY BUILDING SEAS TUESDAY AFTERNOON...CONTINUING INTO WEDNESDAY. WAVES MAY REACH 18 FT WITH PERIODS OF 18 SECONDS. PZZ475-092230- /O.CAN.KEKA.SC.Y.0081.000000T0000Z-111010T1000Z/ /O.NEW.KEKA.SC.Y.0082.111010T0400Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 316 AM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY. * WAVES...NW WAVES WILL BUILD TO 9 TO 11 FT AT 13 SECONDS THIS EVENING. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-092230- /O.EXB.KEKA.SC.Y.0081.111009T2200Z-111010T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 316 AM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT MONDAY. * WAVES...NW WAVES WILL BUILD TO 10 TO 11 FT AT 13 SECONDS THIS AFTERNOON. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-092230- /O.EXT.KEKA.SC.Y.0081.111009T2200Z-111010T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 316 AM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT MONDAY. * WAVES...NW WAVES WILL BUILD TO 10 TO 12 FT AT 13 SECONDS THIS AFTERNOON. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-092230- /O.EXT.KEKA.SC.Y.0081.111010T0400Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 316 AM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY. * WAVES...NW WAVES WILL BUILD TO 8 TO 10 FT AT 13 SECONDS THIS EVENING. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
727 WHUS76 KEKA 091526 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 826 AM PDT SUN OCT 9 2011 ...LARGE LONG PERIOD NW SWELL EXPECTED TUE AFTERNOON INTO THU... A HURRICANE FORCE LOW OVER THE NORTH PACIFIC IS GENERATING A LARGE NORTHWEST SWELL THAT WILL REACH THE NORTHWEST CALIFORNIA WATERS BY TUESDAY EVENING. EXPECT QUICKLY BUILDING SEAS TUESDAY AFTERNOON...CONTINUING INTO WEDNESDAY. WAVES MAY REACH 18 FT WITH PERIODS OF 18 SECONDS. PZZ450-470-092330- /O.CON.KEKA.SC.Y.0081.111009T2200Z-111010T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 826 AM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT MONDAY... * WAVES...NW WAVES WILL BUILD TO 10 TO 11 FT AT 13 SECONDS THIS AFTERNOON. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-092330- /O.CON.KEKA.SC.Y.0081.111010T0400Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 826 AM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... * WAVES...NW WAVES WILL BUILD TO 8 TO 10 FT AT 13 SECONDS THIS EVENING. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-092330- /O.CON.KEKA.SC.Y.0082.111010T0400Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 826 AM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... * WAVES...NW WAVES WILL BUILD TO 9 TO 11 FT AT 13 SECONDS THIS EVENING. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
603 WHUS76 KEKA 092155 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 255 PM PDT SUN OCT 9 2011 ...LARGE LONG PERIOD NW SWELL EXPECTED TUE AFTERNOON INTO THU... A HURRICANE FORCE LOW OVER THE NORTH PACIFIC IS GENERATING A A LARGE NORTHWEST SWELL FROM A HURRICANE FORCE LOW OVER THE NORTH PACIFIC WILL MOVE INTO THE WATERS TUE. EXPECT QUICKLY BUILDING SEAS TUESDAY AFTERNOON...CONTINUING INTO WEDNESDAY. WAVES MAY REACH 18 FT WITH PERIODS OF 18 SECONDS. PZZ450-470-100600- /O.CON.KEKA.SC.Y.0081.111009T2200Z-111010T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 255 PM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. * WAVES...NW SWELL WILL BUILD TO 10 TO 12 FT AT 13 SECONDS THIS AFTERNOON. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-100600- /O.CON.KEKA.SC.Y.0081.111010T0400Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 255 PM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY. * WAVES...NW WAVES WILL BUILD TO 8 TO 10 FT AT 13 SECONDS THIS EVENING. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-100600- /O.CON.KEKA.SC.Y.0082.111010T0400Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 255 PM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY. * WAVES...NW WAVES WILL BUILD TO 9 TO 11 FT AT 13 SECONDS THIS EVENING. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
497 WHUS76 KEKA 100045 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 545 PM PDT SUN OCT 9 2011 ...LARGE LONG PERIOD NW SWELL EXPECTED TUE AFTERNOON INTO THU... A HURRICANE FORCE LOW OVER THE NORTH PACIFIC IS GENERATING A LARGE NORTHWEST SWELL WHICH WILL MOVE INTO THE WATERS TUE. EXPECT QUICKLY BUILDING SEAS TUESDAY AFTERNOON...CONTINUING INTO WEDNESDAY. WAVES MAY REACH 18 FT WITH PERIODS OF 18 SECONDS. PZZ450-470-100845- /O.CON.KEKA.SC.Y.0081.000000T0000Z-111010T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 545 PM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. * WAVES...NW SWELL WILL BUILD TO 10 TO 12 FT AT 13 SECONDS THIS EVENING. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-100845- /O.CON.KEKA.SC.Y.0081.111010T0400Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 545 PM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY. * WAVES...NW WAVES WILL BUILD TO 8 TO 10 FT AT 13 SECONDS THIS EVENING. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-100845- /O.CON.KEKA.SC.Y.0082.111010T0400Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 545 PM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT MONDAY. * WAVES...NW WAVES WILL BUILD TO 9 TO 11 FT AT 13 SECONDS THIS EVENING. THIS WAVE TRAIN WILL SUBSIDE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
530 WHUS76 KEKA 100343 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 843 PM PDT SUN OCT 9 2011 ...LARGE LONG PERIOD NW SWELL EXPECTED TUE AFTERNOON INTO THU... FOLLOWING A MODERATE SWELL TONIGHT INTO MONDAY...A HURRICANE FORCE LOW OVER THE NORTH PACIFIC WILL RESULT IN A LARGE NORTHWEST SWELL WHICH WILL MOVE INTO THE WATERS TUE. EXPECT QUICKLY BUILDING SEAS TUESDAY AFTERNOON...CONTINUING INTO WEDNESDAY. WAVES MAY REACH 18 FT WITH PERIODS OF 18 SECONDS. PZZ455-101145- /O.EXT.KEKA.SC.Y.0081.111010T0343Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 843 PM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT MONDAY. * WAVES...NW WAVES AT 9 TO 11 FT AT 13 SECONDS TONIGHT WILL CONTINUE INTO EARLY MONDAY MORNING THEN QUICKLY SUBSIDE BY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-101145- /O.EXT.KEKA.SC.Y.0082.111010T0343Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 843 PM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT MONDAY. * WAVES...NW WAVES AT 10 TO 12 FT AT 13 SECONDS TONIGHT WILL CONTINUE INTO EARLY MONDAY MORNING THEN QUICKLY SUBSIDE BY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-470-101145- /O.CON.KEKA.SC.Y.0081.000000T0000Z-111010T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 843 PM PDT SUN OCT 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. * WAVES...NW WAVES AT 9 TO 11 FT AT 13 SECONDS TONIGHT WILL CONTINUE INTO EARLY MONDAY MORNING THEN QUICKLY SUBSIDE BY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
780 WHUS76 KEKA 101051 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 351 AM PDT MON OCT 10 2011 ...LARGE SURF EXPECTED TUE AFTERNOON INTO WED... SWELL FROM A DISTANT STORM WILL BEGIN TO ARRIVE ON TUE AND THEN CONTINUE TO BUILD TUESDAY NIGHT INTO WEDNESDAY. THIS SWELL WILL BRING ABOVE NORMAL SURF AND A THREAT OF ABNORMALLY LARGE WAVES IN HARBOR ENTRANCES AND CHANNELS BY WEDNESDAY MORNING. PZZ450-455-470-101715- /O.CON.KEKA.SC.Y.0081.000000T0000Z-111010T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 351 AM PDT MON OCT 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS...S 15 TO 25 KT THROUGH EARLY AFTERNOON. * WAVES...NW WAVES 7 TO 10 FT AT 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-101715- /O.CON.KEKA.SC.Y.0082.000000T0000Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 351 AM PDT MON OCT 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS...S 15 TO 25 KT THROUGH EARLY AFTERNOON. * WAVES...NW WAVES 8 TO 10 FT AT 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
997 WHUS76 KEKA 101558 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 858 AM PDT MON OCT 10 2011 ...LARGE SURF EXPECTED TUE AFTERNOON INTO WED... SWELL FROM A DISTANT STORM WILL BEGIN TO ARRIVE ON TUE AND THEN CONTINUE TO BUILD TUESDAY NIGHT INTO WEDNESDAY. THIS SWELL WILL BRING ABOVE NORMAL SURF AND A THREAT OF ABNORMALLY LARGE WAVES IN HARBOR ENTRANCES AND CHANNELS BY WEDNESDAY MORNING. PZZ450-455-470-102200- /O.CON.KEKA.SC.Y.0081.000000T0000Z-111010T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 858 AM PDT MON OCT 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS...S 15 TO 25 KT THROUGH EARLY AFTERNOON. * WAVES...NW WAVES 7 TO 9 FT AT 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-102200- /O.CON.KEKA.SC.Y.0082.000000T0000Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 858 AM PDT MON OCT 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS...S 15 TO 25 KT THROUGH EARLY AFTERNOON. * WAVES...NW WAVES 7 TO 9 FT AT 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
633 WHUS76 KEKA 102154 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 254 PM PDT MON OCT 10 2011 PZZ450-455-470-102300- /O.EXP.KEKA.SC.Y.0081.000000T0000Z-111010T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 254 PM PDT MON OCT 10 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON. $$ PZZ475-102300- /O.EXP.KEKA.SC.Y.0082.000000T0000Z-111010T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 254 PM PDT MON OCT 10 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON. $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 8, 3:17 AM PDT, 6 minutes earlier.
Area forecast discussion, Oct 8, 3:17 AM PDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
317 AM PDT SAT OCT 8 2011
.SYNOPSIS...A WEAK SYSTEM MOVING INTO THE PACIFIC NW WILL KEEP
CLOUDS OVER DEL NORTE COUNTY THIS EVENING. THIS WILL BE FOLLOWED
BY OVERNIGHT CLEARING AND DEVELOPMENT OF PATCHY COASTAL FOG. TODAY
WILL BRING ANOTHER CLEAR DAY ACROSS NW CALIFORNIA FOLLOWED BY
INCREASING CLOUDS ON SUN.
&&
.DISCUSSION...LOW CLOUDS HAVE INFILTRATED THE NORTH COAST THIS
MORNING WHILE 11-3.9 IMAGERY SHOWING COASTAL CLOUD ENHANCEMENT
SLOWLY OCCURRING ALONG THE MENDO COAST AS WELL. NONETHELESS EXPECT
CLEARING LATER THIS MORNING GIVING WAY TO ANOTHER FINE FALL DAY
ALONG THE COAST AND INTERIOR. SUNDAY WILL BRING A CHANGE AS A WEAK
SYSTEM ATTEMPTS TO CLIP NW CALIFORNIA BUT ANY RAINFALL SHOULD REMAIN
FOCUSED OVER THE ORCA BORDER REGION. FORECAST MODELS ARE BEGINNING TO
COME INTO LINE ON MONDAY THUS UPPED THE POPS SLIGHTLY AS A MORE
POTENT SYSTEM SWINGS THROUGH THE PAC NW. WHILE THIS SYSTEM WILL
GENERALLY AFFECT AREAS N OF CAPE MENDOCINO, IT WILL HELP TO USHER
THE RIDGE TO THE EAST. IN THE WAKE OF THIS SYSTEM, MODELS IN A
LITTLE BETTER AGREEMENT ON A SHORTWAVE RIDGE DURING THE MIDDLE OF THE
WEAK. GFS STILL AND A LITTLE STRONGER BUT EURO NOW STARTING TO COME
MORE IN LINE...JUST NOT AS STRONG. DEL NORTE COUNTY WILL BE IN THE
CLOUDS DUE TO SYSTEMS ACROSS OREGON, WHILE MENDOCINO WILL BE IN THE
CLEAR. TOWARD FRIDAY MODELS INDICATE THE RIDGE SHIFTING TO THE EAST
AND A MORE ACTIVE PATTERN SETTING UP. AT THIS POINT LOOKS LIKE A
SHOWERY LAST HALF OF THE WEEK, BUT TIMING AND INTENSITY OF ANY
SHOWERS IS UNDETERMINED. AS A RESULT, HAVE INCREASED THE POPS
SLIGHTLY OVER DEL NORTE AND NRN TRINITY AND HUMBOLDT COUNTIES. ONCE
MODELS GIVE A BETTER INDICATION OF LOCATION, INTENSITY, AND TIMING,
THEN POPS WILL INCREASE MORE. JT/BFG
&&
.AVIATION...LOW CIGS HAVE MOVED IN AT KCEC AND KACV THIS MORNING.
MODELS ARE INDICATING THAT THESE WILL BREAK UP DURING THE DAYLIGHT
HOURS. T/TD SPREADS ARE RUNNING ABOUT 3 DEG F AT BOTH SITES...SO FOG
IS NOT EXPECTED TO BE TOO DENSE...BUT SOME MVFR VSBYS ARE POSSIBLE
CLOSER TO SUNRISE. AT KUKI...SOME PATCHY GROUND FOG IS POSSIBLE
AROUND SUNRISE...OTHERWISE VFR EXPECTED. /SEC
&&
.MARINE...EXISTING SCA HAS ENDED. PERIOD WILL BE RATHER BRIEF...WITH
N WINDS OFFSHORE S OF CAPE MENDO EXPECTED TO INCREASE TO JUST ABOVE
SCA CRITERIA THIS EVENING. IN ADDITION...NW SWELL IS EXPECTED TO
INCREASE ONCE AGAIN...AND PT ST GEORGE TO CAPE MENDO OFFSHORE LEG
WILL BE IN SCA CRITERIA BY SUN AFTN. SWAN GUIDANCE STILL INDICATING
LARGER NW SWELL ARRIVING AROUND 00Z WED. HAVE EDGED FORECAST SWELL
HEIGHTS FURTHER UPWARD IN THIS TIME PERIOD...ALTHOUGH STILL RUNNING A
COUPLE OF FT BELOW GUIDANCE FOR NOW. /SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY FROM 3 PM
SUNDAY TO 3 AM PDT MONDAY PZZ470.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 3 AM PDT MONDAY
PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOVHazardous weather outlook, Oct 7, 9:04 AM PDT, 18 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 904 AM PDT FRI OCT 7 2011 CAZ001>004-076-081615- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 904 AM PDT FRI OCT 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.